CureZone   Log On   Join
Fatigue much worse after removal?
 
kristen3232 Views: 3,004
Published: 15 years ago
 

Fatigue much worse after removal?


I'm pretty confused. I got the Mirena out 3 weeks ago after having it in for over 2 years. At first my anxiety improved a LOT, and I felt much better. However, about a week after removal I started to get this strange muscle weakness & overall fatigue. It comes & goes, and disappears some days, but I'm wondering if it could be hormone-related? Like my body got used to the Mirena producing progesterone & it's still regulating. I had one period about a week ago & it was super-heavy.

Anyone who has BTDT, I'd love to hear your experience (and that hopefully it improves!).
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.281 sec, (1)